MathSciNet Relay Station
MathSciNet bibliographic data
MR420673 (54 #8685) 57E20 (53C20)
Mann, L. N. Gaps in the dimensions of isometry groups of Riemannian manifolds. J. Differential Geometry 11 (1976), no. 2, 293–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement